U.S. doctors online nowAsk doctors free
Baton Rouge, LA
A 23-year-old female asked:

i notice lately i have bloating and gas and nauseated .what could it be could it be from irregular cycle from getting off depo-provera shot?not pregnant.

1 doctor answer1 doctor weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
No : Those are not symptoms of irregular menstrual cycles or of depo-provera. These symptoms are likely diet related. Consider seeing a gastroenterologist symptoms continue.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 29, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.